# SDR AWXA200100589

- Difficulty date: November 15, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 8,376 hours, 3,301 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Limiter
- Part number: 35OL5100508
- Part serial: L5002551
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 8,359 hours, 3,291 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OMA - DIVERTED FLIGHT - FLT 722 -C- EN ROUTE TO ORD FROM LAS THE FLIGHT DECK CREW OBSERVED ECAM WARNING BCL NR 1 FAULT AND THE NR 1 BATTERY DROPPED OFF LINE, NR 2 BATTERY WAS SHOWING 24 VOLTS AND NOT CHARGING.  THE AIRCRAFT DIVERTED TO OMA MAKING AN UNEVENTFUL LANDING.  MAINTENANCE PERFORMED BITE AND OPERATIONAL CHECKS OF NR 1 & 2 BCL (BATTERY CHARGER LIMITER) IAW AMM 24-38-710-001, THE SYSTEM RESET AND CHECKED NORMAL.  THE FLIGHT CONTINUED TO ORD AND BACK TO PHX WITH NO FURTHER DISCREPANCIES.  IN PHX THE NR 1 BCL WAS REPLACED AS A PRECAUTION PER AWA LIAISON ENGINEERING REQUEST.
